# SDR RAIA2010042000001

- Difficulty date: April 20, 2010
- Submitted: April 25, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 26,955 hours, 24,471 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 10511732
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

DURING DESCENT INTO IAD, THE CREW REPORTED RECEIVING A BAG BAY SMOKE MESSAGE ON THE EICAS WITH NO ASSOCIATED SMOKE OR SMELL IN THE CABIN. THE CAPTAIN USED BOTH BAGGAGE BAY FIRE EXTINGUISHERS.  MAINTENANCE REMOVED AND REPLACED BOTH BAGGAGE BAY SMOKE DETECTORS AND THE REPLACED THE BAGGAGE BAY FIRE EXTINGUISHERS FOLLOWED BY AN OPERATIONAL CHECK OF BOTH.  NO DEFECTS NOTED AND/OR SMOKE NOTICED DURING THE OPERATIONAL CHECKS.
